CureZone   Log On   Join
Re: insomnia, anxiety, to much energy after 4 days 50mg iodoral. help!
 
Ginagirl Views: 4,629
Published: 7 years ago
 
This is a reply to # 2,170,052

Re: insomnia, anxiety, to much energy after 4 days 50mg iodoral. help!


"although i have been taking adaptogens including the last couple days and thought it might of made my cortisol to low but right now i'm exploding with energy it feels like my blood pressure has gone really high."

What kind of adaptogens?

Problem with mixing too many factors with iodine, is that we have no clue what causes it. Been there many times.

If insomnia has been a problem, as I read from the post above, there is probably several deficiencies.
Taking loads of supplements doesnt mean you utilize them, have a look at my magnesium posts;
//www.curezone.org/forums/fm.asp?i=2001078#i
//www.curezone.org/forums/fm.asp?i=2000808#i

No, I am not suggesting you are hyper thyroid, but sometimes that can be a reaction, trancient phase; same as a worsening in hypo thyroid may happen.

I suggest magnesium oil + melantonin, and NO vit B for a week. Loads of real salt, I like himalayan, it always calmed me down.

I cant tell you how much Iodine or if to back up or not; I suggest you read up about iodine, all you can find. Then experiment, pulse dose, go low and slow, take a gram.
Your choice:)
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

4.047 sec, (1)